Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Aberdeen, SD

July 5, 2016Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 5, 2016, 4:26 AM CDT for Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2016, 4:26 AM CDT (09:26 UTC)
Expired
Jul 5, 2016, 5:00 AM CDT
In force
34 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Big Stone County, MN, Traverse County, MN, Roberts County, SD

The radar

The Aberdeen radar (KABR), 139 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2677 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS53 KABR 050926
SVRABR
MNC011-155-SDC109-051000-
/O.NEW.KABR.SV.W.0072.160705T0926Z-160705T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
426 AM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHWESTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...
  CENTRAL ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 500 AM CDT

* AT 425 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR DAKOTA CONNECTION & CASINO TO NEAR YANKEETOWN
  TO NEAR WILMOT...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BEARDSLEY AND YANKEETOWN AROUND 430 AM CDT. 
  BIG STONE LAKE AND BONANZA GROVE AROUND 435 AM CDT. 
  RAINBOW ISLAND AND TRAVERSE COUNTRY PARK AROUND 440 AM CDT. 
  BARRY...HALLS LANDING AND SILOAH COUNTRY CHURCH AROUND 445 AM CDT. 
  CLINTON AND LAKE TRAVERSE AROUND 450 AM CDT. 
  GRACEVILLE...COLLIS...SILVER BRIDGE AND MUD LAKE LANDING AROUND 455 
  AM CDT. 
  WHEATON AROUND 500 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4563 9638 4539 9641 4534 9684 4549 9686
      4565 9701 4585 9653
TIME...MOT...LOC 0925Z 247DEG 33KT 4564 9691 4552 9680 4539 9678 

HAIL...0.88IN
WIND...60MPH
 
$$

TDK
2 follow-up statements
002 
WWUS53 KABR 050950
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
450 AM CDT TUE JUL 5 2016

SDC109-050959-
/O.CAN.KABR.SV.W.0072.000000T0000Z-160705T1000Z/
ROBERTS SD-
450 AM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROBERTS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4563 9638 4539 9641 4541 9660 4552 9672
      4562 9676 4585 9653
TIME...MOT...LOC 0949Z 246DEG 46KT 4572 9661 4559 9650 4547 9648 

$$

MNC011-155-051000-
/O.CON.KABR.SV.W.0072.000000T0000Z-160705T1000Z/
TRAVERSE MN-BIG STONE MN-
450 AM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL TRAVERSE AND NORTHWESTERN BIG STONE COUNTIES...

AT 449 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HALLS LANDING TO NEAR GRACEVILLE TO NEAR CLINTON...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  COLLIS AROUND 455 AM CDT. 
  WHEATON AROUND 500 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4563 9638 4539 9641 4541 9660 4552 9672
      4562 9676 4585 9653
TIME...MOT...LOC 0949Z 246DEG 46KT 4572 9661 4559 9650 4547 9648 

HAIL...0.88IN
WIND...60MPH
 
$$

TDK
998 
WWUS53 KABR 050959
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
459 AM CDT TUE JUL 5 2016

MNC011-155-051008-
/O.EXP.KABR.SV.W.0072.000000T0000Z-160705T1000Z/
TRAVERSE MN-BIG STONE MN-
459 AM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TRAVERSE AND
NORTHWESTERN BIG STONE COUNTIES WILL EXPIRE AT 500 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4563 9638 4539 9641 4541 9660 4552 9672
      4562 9676 4585 9653
TIME...MOT...LOC 0956Z 247DEG 33KT 4572 9661 4559 9650 4547 9648 

$$

TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:07 AM CDT, 19 minutes earlier.

Area forecast discussion, Jul 5, 4:07 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
407 AM CDT TUE JUL 5 2016

.SHORT TERM...(Today through Wednesday Night)
Issued at 406 AM CDT TUE JUL 5 2016

A fairly active next couple of days are expected across Central
and Northeast South Dakota, as a series of shortwaves slide over
or near the CWA under the west-southwest flow aloft. Currently,
have a couple batches of showers/thunderstorms moving through the
area. The first is over the James River valley and continuing to
slide east, while a second cluster is over Corson/Dewey counties.
Both of these areas of showers/thunderstorms are sub-severe and
providing much needed rainfall. expect these storms to continue
to the east as the weak shortwaves round the upper ridge axis
over eastern SD. Otherwise, a fairly warm/humid morning over much
of the area with temperatures in the upper 60s and lower 70s at
3am.

For today, the primary concern is the development of
strong/severe storms over the eastern CWA this afternoon along a
cold front that is currently stretching between two lows located
in southwest Ontario and southwest SD. Behind the initial
convection and shortwaves this morning, temps aloft continue to
warm under the wsw flow and will see 700mb temps rise to around
12C over the south half of the CWA. Thus, have diminished PoPs
from sw to ne this morning and kept them largely confined to the
areas northeast of the 12C temps and expect the thunderstorms for
this morning to be farther north in ND (closer to the stronger
shortwave exiting eastern Montana). Heading into the afternoon,
the forecast becomes tricky, as the surface low moves into
eastern SD and the cold front (inverted trough) moves east
through the area. Expect the front to be the primary focus for
convection as it is on the northeastern edge of the capping and
has the increased convergence as winds turn to the northeast
behind the front. Should see development in the mid afternoon
time-frame near Roberts county, although the CAM solutions do vary
some on the timing location (either that area or slightly later
and farther southeast). With fairly steep mid-level lapse rates
(7-8 C/km), there is plenty of instability to work with (MLCAPE
values this afternoon of 2-3k J/kg along and ahead of the front)
and with 0-6km bulk shear values of 40-50kts, should see any
storms that develop to quickly become severe with damaging winds
(inverted-v on the soundings) and large hail (NCAPE of 0.2-0.3).
Would expect some supercells along the front and with the
favorable veering low level winds and 0-1km helicity and bulk
shear values along the front, can't rule out the potential for a
tornado this afternoon. If a tornado does occur, it will need to
be right along the front with the convergence/helicity values are
maximized and where the LCL heights will be most favorable
(especially if influenced by initial outflow boundaries).
Overall, the SPC outlook seems fairly reasonable and largely
conditional on where the storms develop this afternoon. Assuming
the storms develop in the far eastern CWA, they should shift
east-southeast and out of the CWA around or shortly after 00Z.

One final note for today's forecast, there is good potential for a
bust on highs today over the north-central CWA, as the timing of
the front will determine if highs stall in the lower 80s or near
90 in the James valley. With a wide split in the models on the
solution, opted to trends a little away from the high end
values and towards the middle of the road with the northeasterly
winds that will be in place. Unfortunately, with the warmer temps
aloft, it won't take much for the late morning and early
afternoon sunshine to mix into the warmer temperatures aloft.

Much of the CWA should see a break in the thunderstorms tonight,
but expect showers/thunderstorms to push back into the western
CWA overnight tonight (west of the Missouri River) ahead of the
next shortwave and developing surface low near the Black Hills.
The showers and thunderstorms will gradually move east Wednesday
into Wednesday night as another couple shortwaves eject out ahead
of the upper trough moving into the northern Rockies. Will
continue to show high end chance PoPs and likely values shifting
east through the area through Wednesday night, as storms
redevelop on Wednesday in the Black Hills and then propagate
eastward. With the indicated instability gradient in the models
on Wednesday night, wouldn't be surprised to see the strongest
storms only brush the southern half/third of our CWA with the
northern areas seeing only showers with embedded thunderstorms.

.LONG TERM...(Thursday through Monday)
Issued at 406 AM CDT TUE JUL 5 2016

The models are in reasonable agreement with the overall flow pattern
and its evolution during the long term. At the beginning of the
period a decent upper trof will be passing through the region with
fairly decent chances for showers/storms. By Thursday night those
storms should push off to the east and provide for a mostly dry
first half of the weekend.  More rain chances enter the picture for
late in the weekend and early next week as a strong system lifts
northeast across the northern Rockies and into sw/sc Canada. A
frontal boundary is expected to advect across the region at that
time.  However, the models are predicting a pretty robust EML
overtop that front, so pcpn chances will be somewhat low due to
potential capping. Temperatures should start off the period just a
touch below normal, but then should return to normal or above by
late in the weekend and early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1240 AM CDT TUE JUL 5 2016

Isolated sct storm are expected through the early morning hours
with gusty winds the main threat. More storms are expected later
on tuesday but confidence in placement of those storms is low at
this point.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

SHORT TERM...SRF
LONG TERM...TDK
AVIATION...TDK

In the hours before

Local storm report, Jul 5, 12:22 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1222 AM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     8 NE CORONA             45.41N 96.64W
07/04/2016  M53 MPH          ROBERTS            SD   MESONET

            PEAK WIND GUST. TIME CORRECTED.

&&

MC
Special weather statement, Jul 5, 12:47 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1247 AM CDT TUE JUL 5 2016

MNZ039-050615-
TRAVERSE MN-
1247 AM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRAVERSE COUNTY
UNTIL 115 AM CDT...

AT 1247 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SILOAH COUNTRY CHURCH...OR NEAR WHEATON...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEATON...DUMONT...TRINITY LUTHERAN COUNTRY CHURCH...COLLIS AND SILVER
BRIDGE.

LAT...LON 4566 9665 4580 9660 4579 9625 4560 9626
TIME...MOT...LOC 0547Z 279DEG 33KT 4571 9653

CONNELLY
Special weather statement, Jul 5, 1:12 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
112 AM CDT TUE JUL 5 2016

SDZ016>018-036-037-050715-
SPINK SD-FAULK SD-HAND SD-HYDE SD-POTTER SD-
112 AM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPINK...FAULK...EAST
CENTRAL POTTER...EASTERN HYDE AND HAND COUNTIES UNTIL 215 AM CDT...

AT 112 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SENECA TO 13 MILES SOUTH OF BURKMERE TO
NEAR HIGHMORE. MOVEMENT WAS EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
REDFIELD...MILLER...HIGHMORE...FAULKTON...TULARE...ST. LAWRENCE...ASHTON...
CRESBARD...ATHOL...ZELL...ORIENT...REE HEIGHTS...BURDETTE...SENECA...
ROCKHAM...CHELSEA...DEVOE...MILLER DALE COLONY...VAYLAND AND MIRANDA.

LAT...LON 4493 9838 4463 9845 4463 9871 4434 9870
      4433 9957 4484 9945 4514 9966 4524 9872
TIME...MOT...LOC 0612Z 262DEG 45KT 4509 9953 4486 9937 4449 9949

TDK
Special weather statement, Jul 5, 3:11 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
311 AM CDT TUE JUL 5 2016

SDZ007-008-011-021-050915-
GRANT SD-MARSHALL SD-ROBERTS SD-DAY SD-
311 AM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...
NORTHWESTERN GRANT...SOUTHWESTERN ROBERTS AND DAY COUNTIES UNTIL 415
AM CDT...

AT 311 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRISTOL...OR 14 MILES SOUTHEAST OF GROTON...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEBSTER...WAUBAY...BRISTOL...SUMMIT...ROSLYN...PIERPONT...ANDOVER...ORTLEY...
GRENVILLE...BUTLER...LILY...ENEMY SWIM LAKE...ANTELOPE LAKE...ENEMY SWIM
HOUSING...CAMPBELL SLOUGH...FINLEY HEIGHTS HOUSING...RUDEBUSCH CORNER...
PICKEREL LAKE REC AREA...WAUBAY LAKE AND AGENCY VILLAGE.

LAT...LON 4516 9790 4556 9796 4560 9697 4517 9702
TIME...MOT...LOC 0811Z 251DEG 38KT 4535 9784

TDK
Special weather statement, Jul 5, 4:07 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
407 AM CDT TUE JUL 5 2016

MNZ039-046-SDZ008-050930-
TRAVERSE MN-BIG STONE MN-ROBERTS SD-
407 AM CDT TUE JUL 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TRAVERSE...
NORTHWESTERN BIG STONE AND CENTRAL ROBERTS COUNTIES UNTIL 430 AM
CDT...

AT 406 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AGENCY VILLAGE...OR 9 MILES SOUTH OF SISSETON...MOVING NORTHEAST AT 55
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SISSETON...BROWNS VALLEY...BEARDSLEY...PEEVER...BARRY...LAKE TRAVERSE...
AGENCY VILLAGE...PEEVER FLATS HOUSING...RAINBOW ISLAND...YANKEETOWN...
TRAVERSE COUNTRY PARK...DAKOTA CONNECTION & CASINO...LAKE TRAVERSE
HOUSING UNITS...FINLEY HEIGHTS HOUSING...HALLS LANDING AND BIG STONE
LAKE.

LAT...LON 4542 9713 4557 9721 4582 9668 4552 9654
TIME...MOT...LOC 0906Z 244DEG 47KT 4552 9709

TDK
Local storm report, Jul 5, 4:26 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
426 AM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     TSTM WND GST     6 SSW PEEVER            45.46N 96.99W
07/05/2016  M52 MPH          ROBERTS            SD   MESONET

            PEEVER RWIS ON I-29.

&&

SRF

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:11 PM CDTSpecial Weather StatementABRMarshall34 min
Jul 4, 9:29 PM CDTSpecial Weather StatementABRMarshall31 min
Jul 4, 10:39 PM CDTSevere Thunderstorm WarningABRRoberts39 min
Jul 4, 11:35 PM CDTSpecial Weather StatementABRStanley40 min
Jul 4, 11:42 PM CDTSevere Thunderstorm WarningABRDewey, Hughes, Stanley, Sully35 min
Jul 5, 1:12 AM CDTSpecial Weather StatementABRFaulk, Hand, Hyde63 min
Jul 5, 3:11 AM CDTSpecial Weather StatementABRDay64 min
Jul 5, 4:07 AM CDTSpecial Weather StatementABRRoberts23 min
Jul 5, 2:59 PM CDTSpecial Weather StatementABRHyde46 min
Jul 5, 3:29 PM CDTTornado WarningABRHand31 min
Jul 5, 3:50 PM CDTSevere Thunderstorm WarningABRHand25 min
Jul 5, 4:35 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin40 min
Jul 5, 5:11 PM CDTSevere Thunderstorm WarningABRDeuel37 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningABRDeuel, Hamlin38 min
Jul 5, 5:41 PM CDTSevere Thunderstorm WarningABRDeuel, Grant21 min
Jul 4, 11:06 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse39 min
Jul 4, 11:34 PM CDTSevere Thunderstorm WarningABRBig Stone26 min
Jul 5, 12:47 AM CDTSpecial Weather StatementABRTraverse28 min
Jul 5, 4:58 AM CDTSpecial Weather StatementABRBig Stone47 min
Jul 5, 12:14 PM CDTSpecial Weather StatementABRTraverse46 min
Jul 5, 12:30 PM CDTSpecial Weather StatementABRTraverse60 min
Jul 5, 12:46 PM CDTSevere Thunderstorm WarningABRTraverse59 min
Jul 5, 1:48 PM CDTSpecial Weather StatementABRTraverse27 min
Jul 5, 1:53 PM CDTSpecial Weather StatementABRBig Stone52 min
Jul 5, 2:15 PM CDTSevere Thunderstorm WarningABRBig Stone35 min
Jul 5, 2:32 PM CDTTornado WarningABRBig Stone17 min
Jul 5, 2:35 PM CDTSevere Thunderstorm WarningABRBig Stone25 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.